3rd Day of Placebo Pills, No Period?
Alright, I've been taking Gianvi, the generic of Yaz, for the past two months. The first month I remember getting my period just fine. Now I'm on my 3rd placebo pill out of 4 and wondering if I will get my period at all, and all I've had is some light brown discharge mixed with some clotting/tissue. Is this normal? And if I don't get a period could I be pregnant?
I know the chances are slim, I've never missed a pill (I take it about 7:10 am, but never later. Sometimes earlier at about 6:45, which I hope is okay.) My boyfriend and I always use a condom and even then we still use the pull-out method. Last time we had sex there was just something different about the condom that didn't seem right so we stopped having sex and he didn't ejaculate. That was about 2-3 weeks ago. Now I'm getting paranoid since my period hasn't started!
I would just like some advice please, and maybe some reassurance of me just being too paranoid. I'm still a teenager and do not want pregancy so I've been trying to be as safe as possible. I know, the only way to be 100% safe is abstinence but I'm trying to be informed and safe about sex. Any advice is appreciated greatly, thank you.